# SDR QXEA20080338

- Difficulty date: March 28, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 23,798 hours, 34,524 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Intermittent
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA - ON TAXI, THE FIRE DETECTION LIGHT WAS FLASHING AND THE FAULT "B" LIGHT ILLUMINATED WITH A FLASHING INDICATION.  RETURNED TO THE GATE AND PLACED THE SYSTEM ON MEL 26-1.  AIRCRAFT RETURNED TO SERVICE.  4/5 MEL CLEARED BY PERFORMING A RESISTANCE AND QUANTITY CHECK OF THE SYSTEM WIRING WITH NO DEFECTS NOTED.  ALSO APPLIED SUPER CORR A TO ALL CONNECTORS REMOVED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
